# SDR REXA2017012000078

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 7,653 hours, 5,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM FLOOR PANEL SUPPORT ANGLE CORRODED, LBL11 TO RBL11. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 AND 53-00-00. REMOVED AND REPLACED CROSSBEAM PANEL SUPPORT IAW SRM 51-42-21 AND 51-42-06.
